Alert archive / Michigan / Tornado Warnings in 2010
Tornado Warning 24, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this tornado warning at Jul 23, 2010, 12:09 AM EDT for Calhoun County, Jackson County, Michigan. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 23, 2010, 12:09 AM EDT (04:09 UTC)
- Expired
- Jul 23, 2010, 1:00 AM EDT
- In force
- 51 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
Counties Calhoun County, MI, Jackson County, MI
The radar
The Grand Rapids radar (KGRR), 101 km from the middle of the area, began a volume at 04:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 22, 7:33 PM EDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 4.2 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 25 J/kg
- Mixed-layer CIN
- -279 J/kg
- Mixed-layer LCL
- 1118 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 419 m²/s²
- 0-3 km storm-relative helicity
- 670 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
225
WFUS53 KGRR 230409
TORGRR
MIC025-075-230500-
/O.NEW.KGRR.TO.W.0024.100723T0409Z-100723T0500Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1209 AM EDT FRI JUL 23 2010
THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN CALHOUN COUNTY IN SOUTH CENTRAL MICHIGAN...
SOUTHWESTERN JACKSON COUNTY IN SOUTH CENTRAL MICHIGAN...
* UNTIL 100 AM EDT
* AT 1208 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED 6 MILES SOUTHWEST OF MARSHALL...AND
MOVING EAST AT 30 MPH.
THE WARNING INCLUDES AREAS SURROUNDING THESE LOCATIONS...
CONCORD... MARSHALL... ALBION...
HORTON... SANDSTONE... SPRING ARBOR...
PULASKI... PARMA... HANOVER...
BABCOCK... CERESCO... HOMER...
MARENGO... ECKFORD... CONDIT...
CLARENDON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING OBJECTS.
&&
LAT...LON 4212 8516 4230 8513 4227 8441 4207 8445
4208 8474 4207 8479
TIME...MOT...LOC 0409Z 276DEG 25KT 4220 8502
$$
DUKE1 follow-up statement
142
WWUS53 KGRR 230501
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
101 AM EDT FRI JUL 23 2010
MIC025-075-230511-
/O.EXP.KGRR.TO.W.0024.000000T0000Z-100723T0500Z/
JACKSON MI-CALHOUN MI-
101 AM EDT FRI JUL 23 2010
...THE TORNADO WARNING FOR SOUTHEASTERN CALHOUN AND SOUTHWESTERN
JACKSON COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY...HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 AM EDT FRIDAY MORNING FOR
SOUTHWESTERN MICHIGAN.
LAT...LON 4212 8516 4230 8513 4227 8441 4207 8445
4208 8474 4207 8479
TIME...MOT...LOC 0409Z 276DEG 25KT 4220 8502
$$
MEADEWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this tornado warning went out at Jul 22, 7:48 PM EDT, 4 hours 21 minutes earlier.
Area forecast discussion, Jul 22, 7:48 PM EDT, 4 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 748 PM EDT THU JUL 22 2010 LATEST UPDATE...AVIATION... .SYNOPSIS...(400 PM EDT THU JUL 22 2010) A FRONTAL BOUNDARY WILL LINGER ACROSS THE AREA THROUGH SATURDAY LEADING TO THUNDERSTORMS WITH HEAVY RAIN AT TIMES. SOME OF THE STORMS COULD BE SEVERE. A DRIER AIRMASS ARRIVES SUNDAY INTO MONDAY. && .SHORT TERM...(738 PM EDT THU JUL 22 2010) (TONIGHT THROUGH SATURDAY NIGHT) UPGRADED THE REST OF THE CWA TO THE FLASH FLOOD WATCH. SE COUNTIES HAVE ALREADY SEEN HEAVY AND MORE IS ON THE WAY. INITIAL ROUND OF STRONG TO SEVERE THUNDERSTORMS WILL TRACK THROUGH SOUTHERN LOWER MI THROUGH 6 PM. FAVORABLE DEEP LAYER SHEAR EXISTS AND INSTABILITY HAS INCREASED. NEXT A LOW LEVEL JET DEVELOPS IN WISCONSIN AND MOVES INTO LOWER MI TONIGHT. THIS FEATURE WILL RAISE THE RISK FOR SEVERE STORMS. ALOFT UPPER LEVEL DIVERGENCE WILL VENT THE STORMS AND DEEP LAYER SHEAR IS MARGINALLY SUPPORTIVE OF ORGANIZED CONVECTION. INSTABILITY REMAINS FAVORABLE FOR STRONGER CONVECTION AND THIS WILL ALLOW FOR SOME OF THE STORMS TO BE SEVERE. HOW ORGANIZED THE SEVERE WEATHER BECOMES DEPENDS ON THE EVOLUTION OF THE CONVECTION AND HOW IT MODIFIES THE ENVIRONMENT. PERHAPS A BREAK IN THE STRONGER CONVECTION ON FRIDAY AS THE FORCING BECOMES WEAKER...BUT SATURDAY HAS A MUCH STRONGER UPPER SYSTEM MOVING THROUGH. DEEP LAYER SHEAR BECOMES STRONGER AND INSTABILITY COULD BECOME SUPPORTIVE OF WIDESPREAD SEVERE WEATHER. && .LONG TERM...(400 PM EDT THU JUL 22 2010) (SUNDAY THROUGH THURSDAY) HIGH PRESSURE WILL BUILD IN AND PRODUCE FAIR AND LESS HUMID WX SUNDAY AND MONDAY. TEMPS WILL UNDERGO A MODERATING TREND AND IT WILL ALSO TURN MORE HUMID FOR THE MIDDLE OF NEXT WEEK AS FLOW BECOMES SOUTHERLY ON THE BACK SIDE OF THE HIGH PRESSURE RIDGE. THIS IN CONJUNCTION WITH A LOW PRESSURE SYSTEM MOVING IN FROM THE WNW WILL BRING A CHC OF THUNDERSTORMS WEDNESDAY THROUGH THURSDAY. && .AVIATION...(748 PM EDT THU JUL 22 2010) BASED ON RADAR TRENDS HAVE FEATURE MORE THUNDER IN THE TAFS WITH THE A 23Z UPDATED. WILL CONTINUE THIS THUNDER IN THE FORECAST FOR THE EVENING. THE MAIN CELL WAS TRACKING SOUTHEAST TOWARD KAZO...HOWEVER A STRONG LOW LEVEL JET ARRIVES OVERNIGHT THAT WILL HELP TO PULL THE THUNDER FURTHER NORTH AND EAST INTO KGRR. WILL HOLD OFF ON KLAN FOR THE THUNDER...BUT THIS COULD CHANGE. IFR WEATHER IS EXPECTED WITH THUNDERSTORMS GIVEN THE TROPICAL ENVIRONMENT. CURRENTLY LESS IN THE WAY OF IFR AND THUNDER IS EXPECTED ON FRIDAY. && .MARINE...(400 PM EDT THU JUL 22 2010) BASED ON THE INCREASING WINDS AND WAVES TONIGHT...MAINTAINED THE SMALL CRAFT ADVISORY...THAT WILL LAST INTO FRI AFTERNOON. WINDS AND WAVES LIKELY TO BE HAZARDOUS FOR SMALL CRAFT PLUS CURRENTS STRONGER DUE TO THESE CONDITIONS. SO RIP CURRENT RISK LIKELY TO BE HIGH. && .HYDROLOGY...(400 PM EDT THU JUL 22 2010) DECIDED TO GO WITH A FLASH FLOOD WATCH THROUGH TONIGHT FOR MUCH OF MY WRN COUNTIES. HIGH PRECIPITABLE WATER AIRMASS WAS MOVING INTO THE REGION. LOW LEVEL JET IN WISCONSIN WILL STRENGTHEN AND MOVE INTO WRN LOWER MI TONIGHT. THIS WILL LEAD TO STRONGER MOISTURE TRANSPORT AND CONVERGENCE OVER THE WATCH AREA TONIGHT. THE CELLS COULD REPEAT OVER THE SAME AREA FOR A COUPLE OF HOURS...LEADING TO EXCESSIVE RAINFALL. EFFICIENT RAINFALL EXPECTED GIVEN THE DEEP WARM LAYER. && .GRR WATCHES/WARNINGS/ADVISORIES... MI....FLASH FLOOD WATCH THROUGH TONIGHT ENTIRE CWA. LM....SMALL CRAFT ADVISORY LATER TONIGHT INTO FRIDAY. && SYNOPSIS: MJS SHORT TERM: MJS JK LONG TERM: LAURENS AVIATION: MJS MARINE: MJS HYDROLOGY: MJS
Hazardous weather outlook, Jul 22, 4:50 PM EDT, 7 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 450 PM EDT THU JUL 22 2010 MIZ037>040-043>046-050>052-056>059-064>067-071>074-230915- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 450 PM EDT THU JUL 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS EVENING AND TONIGHT AN AREA OF THUNDERSTORMS IS EXPECTED TO MOVE INTO SOUTHWEST LOWER MICHIGAN LATE THIS AFTERNOON. THERE IS A SLIGHT RISK A FEW STORMS COULD GET CLOSE TO SEVERE LIMITS DURING THE AFTERNOON AND EARLY EVENING AS THE WARM FRONT PUSHES INTO THE AREA. THIS WOULD MOSTLY BE IN THE FORM OF DAMAGING WIND GUSTS. ISOLATED TORNADOES POSSIBLE. THE GREATEST CONCENTRATION OF RAIN AND THUNDERSTORMS WOULD ACTUALLY BE NEAR AND NORTH OF ROUTE 10 BETWEEN 6 PM AND ABOUT MIDNIGHT. LOCALLY HEAVY RAINFALL IS POSSIBLE IN THAT AREA. AREAS OF FLASH FLOODING OF SMALL STREAMS AND POOR DRAINAGE AREAS WILL BE A HAZARD. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED THUNDERSTORMS ARE EXPECTED FRIDAY BUT THE FRONT IS EXPECTED TO BE STALLED OVER NORTHERN LOWER MICHIGAN DURING FRIDAY. THE CLOSER ONE GETS TO THE FRONT FRIDAY... THE HIGHER THE CHANCES OF SEEING A THUNDERSTORM. IT WOULD NOT BE OUT OF THE QUESTION AN ISOLATED DAMAGING WIND GUST WOULD OCCUR FROM THE STRONGEST STORMS FRIDAY AFTERNOON. THIS WOULD NOT BE A WIDESPREAD EVENT. MOST LOCATIONS MAY NOT EVEN SEE RAIN FRIDAY DURING THE DAY. HOWEVER WITH THE WARM FRONT NORTH OF ROUTE 10 FRIDAY HOT AND HUMID AIR WILL MOVE INTO THE AREA. AFTERNOON TEMPERATURES SHOULD BE NEAR 90 DEGREES AND WITH DEW POINTS IN THE MID 70S THE HEAT INDEX VALUES COULD REACH INTO THE DANGER CATEGORY... OVER 100 DEGREE FOR SEVERAL HOURS. THIS WOULD INCREASE THE RISK OF HEAT STROKE FOR ANYONE HAVING TO WORK OUTSIDE FRIDAY AFTERNOON. THE PASSAGE OF THE COLD FRONT SATURDAY EVENING WILL TOUCH OFF STRONG TO SEVERE STORMS DURING THE MID TO LATE AFTERNOON. DAMAGING WINDS... VERY HEAVY RAINFALL WITH LOCAL FLOODING OF POOR DRAINAGE AREAS BEING POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THROUGH SATURDAY. LMZ844>849-230915- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 450 PM EDT THU JUL 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS EVENING AND TONIGHT WINDS WILL BECOME STRONG OUT OF THE SOUTHEAST LATER THIS AFTERNOON AND CONTINUE THROUGH TONIGHT. THIS MAY LEAD TO WAVE HEIGHTS BEING HAZARDOUS TO SMALL WATER CRAFT AND INCREASE THE THREAT OF RIP CURRENTS. THUNDERSTORMS WITH HEAVY RAINFALL AND GUSTY WINDS WILL MOVE THROUGH THE NEAR SHORE WATERS LATE THIS AFTERNOON INTO EARLY TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SOUTHWEST WINDS WILL SLOWLY DECREASE FRIDAY AFTERNOON HOWEVER UNTIL THEN WINDS AND WAVES MAY BE STRONG ENOUGH TO BE A HAZARD TO SMALL WATER CRAFT. AN INCREASED RISK FOR RIP CURRENTS WILL EXIST ON FRIDAY. SCATTERED THUNDERSTORMS ARE EXPECTED TOO. THE PASSAGE OF A STRONG COLD FRONT SATURDAY EVENING IS EXPECTED TO TOUCH OFF STRONG TO SEVERE STORMS WITH GUSTY WINDS AND INCREASED WAVE HEIGHTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THROUGH SATURDAY. WDM MJS
In the hours before
Local storm report, Jul 22, 10:54 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1054 PM EDT THU JUL 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM FUNNEL CLOUD 6 NNE PAW PAW 42.30N 85.86W
07/22/2010 VAN BUREN MI TRAINED SPOTTER
&&
JKLocal storm report, Jul 22, 11:39 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1139 PM EDT THU JUL 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1137 PM FLASH FLOOD KALAMAZOO 42.28N 85.59W
07/22/2010 KALAMAZOO MI TRAINED SPOTTER
4-5 INCHES OF WATER ACROSS SOME ROADS
&&
JKSpecial weather statement, Jul 22, 11:48 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1148 PM EDT THU JUL 22 2010
MIZ064-065-071-072-230445-
ALLEGAN-BARRY-KALAMAZOO-VAN BUREN-
1148 PM EDT THU JUL 22 2010
...SIGNIFICANT WEATHER ADVISORY...
AT 1145 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST
OF ALLEGAN TO 14 MILES NORTH OF SOUTH HAVEN TO 14 MILES NORTHWEST OF
SOUTH HAVEN...MOVING SOUTHEAST AT 35 MPH.
WINDS UP TO 50 MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING...FREQUENT
DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GLENN... HOPKINS... PULLMAN...
SOUTH HAVEN... KIBBIE... BRADLEY...
SHELBYVILLE... ALLEGAN... LACOTA...
MARTIN... GRAND JUNCTION... BLOOMINGDALE...
ORANGEVILLE... OTSEGO... BREEDSVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM EDT FRIDAY
MORNING FOR SOUTHWESTERN MICHIGAN.
&&
LAT...LON 4248 8626 4257 8624 4264 8624 4273 8592
4252 8533 4226 8562 4236 8631
TIME...MOT...LOC 0348Z 296DEG 30KT 4265 8590 4258 8616
4249 8648
MEADELocal storm report, Jul 22, 11:57 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1157 PM EDT THU JUL 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM TSTM WND GST 4 SE BATTLE CREEK 42.28N 85.13W
07/22/2010 E50 MPH CALHOUN MI TRAINED SPOTTER
&&
JKLocal storm report, Jul 22, 11:58 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1158 PM EDT THU JUL 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1157 PM HEAVY RAIN PLAINWELL 42.44N 85.64W
07/22/2010 M1.12 INCH ALLEGAN MI TRAINED SPOTTER
1 HOUR RAINFALL.
&&
RSUTTLELocal storm report, Jul 23, 12:05 AM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1205 AM EDT FRI JUL 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM TSTM WND GST 4 SE BATTLE CREEK 42.28N 85.13W
07/22/2010 E60.00 MPH CALHOUN MI TRAINED SPOTTER
&&
JKThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 8:09 PM EDT | Special Weather Statement | GRR | Ottawa | 66 min |
| Jul 22, 8:32 PM EDT | Special Marine Warning | GRR | 118 min | |
| Jul 22, 9:13 PM EDT | Severe Thunderstorm Warning | GRR | Allegan, Ottawa | 62 min |
| Jul 22, 9:28 PM EDT | Flash Flood Warning | GRR | Allegan, Barry, Ottawa | 12 hr |
| Jul 22, 9:45 PM EDT | Special Weather Statement | GRR | Clare, Osceola | 60 min |
| Jul 22, 9:51 PM EDT | Tornado Warning | GRR | Allegan | 39 min |
| Jul 22, 9:56 PM EDT | Areal Flood Advisory | GRR | Clinton, Gratiot, Ionia, Isabella, Kent, Mecosta and 5 more | 14 hr |
| Jul 22, 10:15 PM EDT | Severe Thunderstorm Warning | GRR | Allegan, Kalamazoo, Van Buren | 45 min |
| Jul 22, 10:28 PM EDT | Tornado Warning | GRR | Allegan, Kalamazoo, Van Buren | 47 min |
| Jul 22, 10:57 PM EDT | Areal Flood Advisory | GRR | Calhoun, Jackson, Kalamazoo, Van Buren | 16 hr |
| Jul 22, 10:57 PM EDT | Severe Thunderstorm Warning | GRR | Allegan, Barry, Calhoun, Kalamazoo, Van Buren | 48 min |
| Jul 22, 11:27 PM EDT | Special Marine Warning | GRR | 99 min | |
| Jul 22, 11:37 PM EDT | Severe Thunderstorm Warning | GRR | Calhoun, Jackson, Kalamazoo | 38 min |
| Jul 22, 11:48 PM EDT | Special Weather Statement | GRR | Allegan | 57 min |
| Jul 22, 11:59 PM EDT | Severe Thunderstorm Warning | GRR | Allegan, Barry, Kalamazoo, Van Buren | 61 min |
| Jul 23, 12:35 AM EDT | Severe Thunderstorm Warning | GRR | Allegan, Kalamazoo, Van Buren | 40 min |
| Jul 23, 1:12 AM EDT | Special Weather Statement | GRR | Calhoun, Jackson | 78 min |
| Jul 23, 4:42 AM EDT | Heat Advisory | GRR | Allegan, Barry, Calhoun, Eaton, Ingham, Ionia and 10 more | 15 hr |
| Jul 23, 12:38 PM EDT | Flash Flood Watch | GRR | Allegan, Barry, Calhoun, Clinton, Eaton, Gratiot and 13 more | 10 hr |
| Jul 23, 12:54 PM EDT | Special Weather Statement | GRR | Jackson | 51 min |
| Jul 23, 5:01 PM EDT | Severe Thunderstorm Warning | GRR | Calhoun, Kalamazoo | 44 min |
| Jul 23, 5:09 PM EDT | Areal Flood Advisory | GRR | Calhoun, Kalamazoo | 3 hr |
| Jul 23, 5:25 PM EDT | Special Weather Statement | GRR | Jackson | 65 min |
| Jul 23, 5:37 PM EDT | Flash Flood Warning | GRR | Barry, Calhoun, Eaton, Ingham, Jackson, Kalamazoo | 5 hr |
| Jul 23, 5:42 PM EDT | Severe Thunderstorm Warning | GRR | Jackson | 28 min |
| Jul 23, 6:16 PM EDT | Severe Thunderstorm Warning | GRR | Jackson | 29 min |
| Jul 23, 6:33 PM EDT | Special Weather Statement | GRR | Calhoun | 27 min |
| Jul 23, 7:05 PM EDT | Special Weather Statement | GRR | Calhoun, Jackson | 85 min |
| Jul 23, 7:31 PM EDT | Special Weather Statement | GRR | Calhoun | 44 min |
Nearby
Tornado Warnings in Michigan, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.